# SDR UALA2013062104342

- Difficulty date: June 19, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 94,968 hours, 14,971 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 28
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV EICAS MESSAGE ON LANDING.   LEFT HPSOV INOPERATIVE IN CLOSED POSITION.  BOTH ENG GENERATORS & APU GEN ARE OK.  REPLACED NR 1 ENGINE HPSOV IAW MM.
